# SDR DALA2016110408280

- Difficulty date: October 29, 2016
- Submitted: November 6, 2016
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 39,618 hours, 20,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HOUSING DAMAGED AT SEAT ROW 14D, REPAIRED THE HOUSING.
